# SDR SWIA200819035

- Difficulty date: January 7, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 19,146 hours, 14,846 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3811 - LEFT WINDSHIELD IS CRACKED.  REPLACED LEFT WINDSHIELD IAW CRJ 200 MM 56-11-01, PN/OFF NP-139321-9, SN/OFF 02192H9830.
